MAUDE Adverse Event Report: AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHESES

AESCULAP AG PLUG F/TIBIAL PLATEAU; KNEE ENDOPROSTHESES
Model Number NN260P
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot numbers and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that there are 10 similar complaints against the same lot number(s).Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results there is capa is not necessary.
 
Event or Problem Description
It was reported that there was an issue with a knee implant system.According to the complaint description that as a result of having the product implanted, the patient has experienced pain, difficulty walking, and loosening of the implant.The primary surgery occurred on (b)(6) 2013 and the revision surgery occurred (b)(6) 2018.A revision surgery was necessary.All available information has been provided at this time, if additional information becomes available the report will be updated accordingly.The adverse event is filed under xc reference (b)(4).Involved components: nx132 - vega ps gliding surface t3/3+ 14mm - lot 51949663.Nn260p - plug f/tibial plateau - lot 51974495.Nx013z - as vega ps femoral comp.Cemented f6n l - lot 51927043.Nx055z (ps tibia cemented t3); - lot 51938561.Nx044 - patella 3-pegs p4 - lot51911583.Cement used is unidentified.Associated medwatches: 2916714-2020-00307.2916714-2020-00309.2916714-2020-00310.2916714-2020-00311.

Brand Name
PLUG F/TIBIAL PLATEAU
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11604250
Report Number2916714-2020-00308
Device Sequence Number11799879
Product Code JWH
UDI-Device Identifier04046963711320
UDI-Public4046963711320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2021
Report Date (Section F) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2018
Device Model NumberNN260P
Device Catalogue NumberNN260P
Device Lot Number51974495
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2018
Event Location Hospital
Date Report to Manufacturer07/20/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA04/01/2021